Research Repository

Some weighted integral inequalities for differentiable h-preinvex functions

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some weighted integral inequalities for differentiable h-preinvex functions. Georgian Mathematical Journal, 25 (3). pp. 441-450. ISSN 1072-947X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hölder’s integral inequality; Hermite-Hadamard inequality; s-preinvex functions
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 13 Jun 2019 00:25
Last Modified: 19 Aug 2019 05:15
URI: http://vuir.vu.edu.au/id/eprint/38681
DOI: https://doi.org/10.1515/gmj-2016-0081
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar